I think it is very likely that your mother suffered some degree of brain damage although it is very unusual that it does not show up on CT scan. MRI is a more sensitive tool to pick up soft tissue injuries but like you rightly mentioned it cannot be done in her case.
It is very difficult to say how long will the tremors last but since she is responding well to treatment hopefully she will continue to improve. Take care!
HHT, certainly can cause strokes... It can cause mini-strokes, as well as major ones. I agree with the Dr. above me that it unusual for it not to show up on a CT, but more likely if it is 'minor' damage. Several tiny bleeds from brain AVM's could cause something like you're talking about. Heart stopping, and restarting certainly counts as extreme aterial pressure, so it would be easy to see how it could cause a previously functioning vein to break. The best advice anyone, dr or otherwise can give you is to get your mom (and family members) to an HHT center of excellence. Almost no doctors outside of the centers, know enough to effectively test or treat HHT. I am an HHT patient, along with 5 of my family members, and my Grandmother was, before she lost too much blood and didn't survive. I am a lay person, but quite a well researched one. I'm worried by one of the meds you mentioned. "bacophin"... i couldn't find any records on it, but it sounds a lot like heparin or warfarin, both of with are anti-coagullents, and generally drug 'families' sound alike. No HHT patient should take anything that increases bleeding, or thins blood. Please look at the HHT website and find your nearest center of excellence.